# SDR AALA20100907TUL02

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 60,179 hours, 20,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY LIGHT AT 2EF INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT 2EF.  OPS CHECKED NORMAL.
